Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 121, NWS Topeka, KS

June 27, 2013Coffey County, Lyon County, Osage County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 27, 2013, 9:57 PM CDT for Coffey County, Lyon County, Osage County, Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 9:57 PM CDT (02:57 UTC)
Expired
Jun 27, 2013, 10:45 PM CDT
In force
48 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coffey County, KS, Lyon County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 85 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 10:02 PM CDTTSTM WND GST 703 N Neosho Rapids, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr
Jun 27, 9:48 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1835 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

064 
WUUS53 KTOP 280257
SVRTOP
KSC031-111-139-280345-
/O.NEW.KTOP.SV.W.0121.130628T0257Z-130628T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
957 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN LYON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 955 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OSAGE CITY TO EMPORIA TO AMERICUS...AND MOVING
  SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON...NEOSHO RAPIDS...MELVERN LAKE...LEBO...HARTFORD...
  OLIVET...BETO JUNCTION...OLPE...JOHN REDMOND RESERVOIR...NEW STRAWN
  AND WAVERLY.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 121 AND 125.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 139 AND 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3811 9597 3817 9597 3817 9619 3840 9635
      3839 9606 3859 9583 3838 9552 3816 9577
      3811 9595
TIME...MOT...LOC 0257Z 316DEG 30KT 3864 9584 3841 9608
          3844 9631

HAIL...<.75IN
WIND...60MPH

$$

PHILLIPS
2 follow-up statements
028 
WWUS53 KTOP 280310
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1010 PM CDT THU JUN 27 2013

KSC031-111-139-280345-
/O.CON.KTOP.SV.W.0121.000000T0000Z-130628T0345Z/
OSAGE-LYON-COFFEY-
1010 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
COFFEY...SOUTHERN LYON AND SOUTHWESTERN OSAGE COUNTIES UNTIL 1045 PM
CDT...

AT 1005 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MELVERN LAKE TO NEOSHO RAPIDS TO EMPORIA...AND MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. WIND GUSTS OF 60 TO 70 MPH WERE 
OBSERVED THREE MILES NORTH OF NEOSHO RAPIDS AT 1002 PM.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...LEBO...OLIVET...HARTFORD...BETO JUNCTION...OLPE...
WAVERLY...JOHN REDMOND RESERVOIR AND NEW STRAWN.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 121 AND 125.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 139 AND 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3811 9597 3817 9597 3817 9619 3840 9635
      3839 9606 3859 9583 3838 9552 3816 9577
      3811 9595
TIME...MOT...LOC 0308Z 316DEG 30KT 3853 9573 3837 9594
          3834 9620

HAIL...<.75IN
WIND...60MPH

$$

PHILLIPS
285 
WWUS53 KTOP 280332
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1032 PM CDT THU JUN 27 2013

KSC031-111-139-280341-
/O.CAN.KTOP.SV.W.0121.000000T0000Z-130628T0345Z/
OSAGE-LYON-COFFEY-
1032 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COFFEY...SOUTHERN
LYON AND SOUTHWESTERN OSAGE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS OF 40 TO 50 MPH ARE STILL POSSIBLE 
WITH THESE THUNDERSTORMS ACROSS COFFEY AND SOUTHEAST LYON COUNTIES.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.

LAT...LON 3811 9597 3817 9597 3817 9619 3840 9635
      3839 9606 3859 9583 3838 9552 3816 9577
      3811 9595
TIME...MOT...LOC 0331Z 316DEG 30KT 3839 9556 3823 9577
          3820 9603

$$

PHILLIPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:08 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jun 27, 6:08 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
608 PM CDT THU JUN 27 2013

.SHORT TERM...(THIS EVENING) ISSUED AT 1232 PM CDT THU JUN 27
2013

AT 18Z...AN OUTFLOW BOUNDARY EXTENDED FROM NEAR OTTAWA TO JUNCTION
CITY TO WASHINGTON...AND HAD ALREADY MIXED OUT A BIT NEAR THE
NEBRASKA BORDER AS EVIDENCED BY BEATRICE WINDS TURNING OUT OF THE
SSE. THE COLD SIDE OF THE OUTFLOW HAD STABILIZED A BIT AT THE
SURFACE BUT ELEVATED PARCELS REMAINED VERY UNSTABLE. MEANWHILE...
THE WARM SIDE OF THE OUTFLOW WAS EXTREMELY UNSTABLE WITH DEWPOINTS
IN THE MID 70S AND TEMPERATURES CLIMBING WELL INTO THE 90S. DEEP
LAYER SHEAR IS SUFFICIENT FOR SUPERCELL STRUCTURES PARTICULARLY
WHEN COMBINED WITH THE EXTREME INSTABILITY IN PLACE. A SOMEWHAT
ORGANIZED AREA OF CONVECTION HAS BEEN STEADILY MOVING SSE ACROSS
SOUTHEAST NEBRASKA AND HAS SHOWN SIGNS OF INCREASING ORGANIZATION
AND DEVELOPMENT ON THE WESTERN FLANK WHERE THE INSTABILITY FEED IS
MORE SUBSTANTIAL.

FEEL THAT THE MOST LIKELY SCENARIO FOR THIS AFTERNOON AND EVENING
IS FOR THE ACTIVITY IN SOUTHERN NEBRASKA TO FURTHER ORGANIZE...
LIKELY DEVELOPING A FORWARD PROPAGATING COLD POOL WHILE ALSO
MAINTAINING EMBEDDED SUPERCELL STRUCTURES. THIS SEEMS TO BE A
RATHER FAVORABLE SETUP FOR A DAMAGING WIND EVENT...ESPECIALLY
ANYWHERE ON THE WARM SIDE OF THE OUTFLOW BOUNDARY BUT PERHAPS
EXTENDING INTO THE COOL SIDE OF THE OUTFLOW BY 100 MILES OR SO AS
WELL. THE MAGNITUDE OF INSTABILITY ALONG WITH THE SHEAR PROFILE
SUGGEST THE POTENTIAL FOR VERY LARGE HAIL...PERHAPS ACCOMPANIED BY
VERY STRONG WINDS AT TIMES. TORNADO POTENTIAL IS NON-ZERO...BUT
WOULD SEEM TO BE LIMITED TO AREAS WHERE THE STORMS INTERSECT THE
REMNANT OUTFLOW BOUNDARY AND TO ANY ORGANIZED CELLS ON THE WEST
END OF ANY BOW ECHO. WOULD ALSO NEED TO KEEP AN EYE ON ANY BOOKEND
VORTEX THAT COULD DEVELOP IN A WELL ORGANIZED BOW ECHO. THE BOTTOM
LINE IS THAT AN ORGANIZED SEVERE WEATHER THREAT IS EXPECTED THIS
AFTERNOON WITH THE PRIMARY THREATS BEING A COMBINATION OF WINDS UP
TO 80 MPH AND HAIL UP TO TENNIS BALL SIZE. DO EXPECT STORMS TO
COME TO AN END BY LATE EVENING WITH MORE PLEASANT CONDITIONS
EVENTUALLY SETTLING INTO THE AREA BEHIND AN INCOMING COLD FRONT.

BARJENBRUCH

.LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 246 PM CDT THU
JUN 27 2013

THE EXTENDED PERIOD OF THE FORECAST WILL BE MARKED BY A FAIRLY QUIET
WEATHER PATTERN AND COOLER THAN NORMAL TEMPERATURES. ONCE TODAY'S
STORM SYSTEM TRACKS SOUTHEAST OF THE AREA OVERNIGHT...THE MID LEVEL
RIDGE OVER THE WESTERN U.S. WILL CONTINUE TO AMPLIFY AS THE MID
LEVEL TROUGH OVER THE EASTERN U.S. DIGS FURTHER SOUTH ALONG THE
ATLANTIC COASTLINE. THIS PATTERN WILL REMAIN ANCHORED OVER THE CONUS
THROUGH THE WEEKEND INTO EARLY NEXT WEEK...KEEPING THE CENTRAL
PLAINS IN NORTHWESTERLY FLOW. THIS NORTHWESTERLY FLOW WILL RESULT IN
COOLER TEMPERATURES IN THE UPCOMING DAYS...WITH HIGHS IN THE UPPER
80S/LOWER 90S ON FRIDAY AND DROPPING SLIGHTLY BELOW THE SEASONAL
NORMALS THIS WEEKEND WITH HIGHS GENERALLY IN THE LOWER TO MIDDLE
80S. WITH SURFACE HIGH PRESSURE BUILDING IN BEHIND THE EXITING
SYSTEM...EXPECT DRY CONDITIONS FRIDAY...THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK. BY MID WEEK...THE MID LEVEL TROUGH LOOKS TO
RETROGRADE SOMEWHAT FURTHER WEST INTO THE NORTHERN AND CENTRAL
PLAINS AS A WAVE OVER CANADA MERGES INTO THE TROUGH. THE UPPER LEVEL
FLOW BECOMES A BIT MESSY BY MID TO LATE WEEK WITH THIS PATTERN
CHANGE. AN AREA OF LOW PRESSURE LOOKS TO MOVE INTO WESTERN KANSAS
WEDNESDAY INTO THURSDAY WITH AN ASSOCIATE BOUNDARY POTENTIALLY
EXTENDING EASTWARD TOWARD THE FORECAST AREA. BETTER CHANCES FOR
PRECIPITATION ENTER BACK INTO THE FORECAST TUESDAY NIGHT THROUGH
THURSDAY WITH THIS APPROACHING SYSTEM. HOWEVER...DUE TO THE
UNCERTAINTY IN THE EXACT TRACKING OF THIS SYSTEM...HAVE ONLY
INCLUDED SLIGHT CHANCE POPS AT THIS TIME. AS WINDS SHIFT MORE TO THE
SOUTH FROM THIS NEARBY SURFACE LOW...AFTERNOON HIGHS SHOULD START
WARMING A BIT CLOSER TO THE SEASONAL NORMALS BY THURSDAY WITH HIGHS
IN THE MIDDLE 80S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 607 PM CDT THU JUN 27 2013

BASED ON LATEST RADAR TRENDS...THINK THE ELEVATED SCATTERED
CONVECTION SHOULD PUSH SOUTH OF TOP AND FOE BY 02Z. AFTER
THAT...THE BOUNDARY LAYER SHOULD CONTINUE TO STABILIZE WITH NO
OBVIOUS MID LEVEL WAVE UPSTREAM. SO THE FORECAST ANTICIPATES VFR
CONDITIONS WITH ONLY SOME HIGH CLOUD AS SURFACE RIDGING BUILDS
INTO THE AREA THROUGH THE DAY FRIDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ034-035-037-054.

&&

SHORT TERM...BARJENBRUCH
LONG TERM...HENNECKE
AVIATION...WOLTERS
Hazardous weather outlook, Jun 27, 4:33 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
433 PM CDT THU JUN 27 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-282145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
433 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY NEAR AND SOUTH OF A
MINNEAPOLIS TO ABILENE TO EMPORIA LINE THROUGH THIS EVENING. HAIL
TO TENNIS BALL SIZE OR LARGER AND DAMAGING WINDS UP TO 80 MPH ARE
EXPECTED WITH THE STRONGEST STORMS LATE TODAY. THERE IS ALSO A
SMALL POTENTIAL FOR A TORNADO.

TO THE NORTH OF THE MINNEAPOLIS TO ABILENE TO EMPORIA LINE...STRONG
TO SEVERE STORMS REMAIN POSSIBLE...BUT THE GREATEST THREATS APPEAR
TO BE HAIL UP TO THE SIZE OF QUARTERS AND WINDS UP TO 60 MPH.

A HEAT INDEX OF 104 TO 109 DEGREES IS EXPECTED ACROSS PARTS OF
NORTH CENTRAL AND EAST CENTRAL KANSAS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT CHANCE OF STORMS SUNDAY IN EXTREME EASTERN
KANSAS...AND FOR THE ENTIRE AREA TUESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED NEAR AND SOUTH OF A
MINNEAPOLIS TO ABILENE TO EMPORIA LINE.

In the hours before

Local storm report, Jun 27, 9:01 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
901 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     10 S JUNCTION CITY      38.88N 96.83W
06/27/2013  E70 MPH          GEARY              KS   TRAINED SPOTTER

            WIND GUSTS ESTIMATED 60 TO 70 MPH

&&

PHILLIPS
Local storm report, Jun 27, 9:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
906 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     3 ESE SILVER LAKE       39.09N 95.81W
06/27/2013  E60 MPH          SHAWNEE            KS   BROADCAST MEDIA

&&

ACH
Local storm report, Jun 27, 9:20 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
920 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             4 WNW MANHATTAN         39.21N 96.64W
06/27/2013  E1.00 INCH       RILEY              KS   PUBLIC

            PICTURE AND REPORT FROM SOCIAL MEDIA. TIME RADAR
            ESTIMATED.

&&

ACH
Special weather statement, Jun 27, 9:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
941 PM CDT THU JUN 27 2013

KSZ026-040-280315-
DOUGLAS-JEFFERSON-
941 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON AND
NORTHERN DOUGLAS COUNTIES...

THROUGH 1015 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 40 MPH
ACROSS PORTIONS OF SOUTHEASTERN JEFFERSON AND NORTHERN DOUGLAS
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...STRONG WINDS OF 40 TO 50
MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE LAWRENCE AIRPORT...NORTHEASTERN LAWRENCE AND EUDORA.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3885 9505 3893 9545 3916 9537 3911 9518
      3897 9518 3898 9516 3897 9513 3898 9511
      3896 9510 3896 9508 3898 9509 3899 9507
      3898 9505
TIME...MOT...LOC 0241Z 290DEG 34KT 3904 9528
Local storm report, Jun 27, 9:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
953 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             LECOMPTON               39.04N 95.39W
06/27/2013  E1.00 INCH       DOUGLAS            KS   PUBLIC

            PICTURE AND REPORT FROM SOCIAL MEDIA. TIME RADAR
            ESTIMATED.

&&

ACH
Local storm report, Jun 27, 9:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
954 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             N LAWRENCE              38.96N 95.26W
06/27/2013  M1.00 INCH       DOUGLAS            KS   NWS EMPLOYEE

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:09 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson21 min
Jun 27, 7:18 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley27 min
Jun 27, 7:39 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley51 min
Jun 27, 7:44 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee46 min
Jun 27, 7:51 PM CDTSpecial Weather StatementTOPJackson24 min
Jun 27, 8:05 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley25 min
Jun 27, 8:17 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee28 min
Jun 27, 8:20 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee40 min
Jun 27, 8:45 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee45 min
Jun 27, 8:53 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Wabaunsee52 min
Jun 27, 9:24 PM CDTSevere Thunderstorm WarningTOPLyon, Morris51 min
Jun 27, 9:35 PM CDTSevere Thunderstorm WarningTOPLyon, Osage40 min
Jun 27, 9:41 PM CDTSpecial Weather StatementTOPDouglas34 min
Jun 27, 9:53 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson22 min
Jun 27, 10:27 PM CDTSpecial Weather StatementTOPCoffey33 min
Jun 27, 10:41 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin19 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.